Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Depth of symmetric algebras of certain ideals


Author: Mark R. Johnson
Journal: Proc. Amer. Math. Soc. 129 (2001), 1581-1585
MSC (1991): Primary 13A30, 13H10
Published electronically: October 31, 2000
MathSciNet review: 1814083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the depth of the symmetric algebra of certain ideals in terms of the depth of the ring modulo the ideal generated by the entries of a minimal presentation matrix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13A30, 13H10

Retrieve articles in all journals with MSC (1991): 13A30, 13H10


Additional Information

Mark R. Johnson
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701
Email: mark@math.uark.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05742-7
PII: S 0002-9939(00)05742-7
Received by editor(s): June 17, 1999
Received by editor(s) in revised form: September 1, 1999
Published electronically: October 31, 2000
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society